# SDR KW32004F00000

- Difficulty date: April 1, 2004
- Submitted: April 16, 2004
- Operation: Air carrier
- Aircraft: N404MK
- Make and model: Lear 45LEAR
- Aircraft serial: 2003
- Engine: Garrtt TFE731*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part number: 444EN2REN3R
- Condition: Inoperative
- Location: Rt Main Gear
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, IT WAS DISCOVERED THAT ONE EACH SET SCREW MISSING FROM LT OB, RT IB, AND RT OB LEVER ARMS AND 2 EACH SET SCREWS MISSING FROM LT IB LEVER ARM.  PROBABLE CAUSE; UNKNOWN AT THIS TIME.  MISSING SET SCREWS (PN 632UNC-2A) MUST BE INSTALLED IAW MFG MM.
